Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 264, NWS Tulsa, OK

June 9, 2009Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 9, 2009, 8:21 PM CDT for Osage County, Oklahoma. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2009, 8:21 PM CDT (01:21 UTC)
Expired
Jun 9, 2009, 9:15 PM CDT
In force
54 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Osage County, OK

The radar

The Tulsa radar (KINX), 77 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 8:37 PM CDTHAIL 0.882 S Pawhuska, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 2:34 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3849 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1406 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
367 m²/s²
Significant tornado parameter
2.7
Supercell composite
26.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 100121
SVRTSA
OKC113-100215-
/O.NEW.KTSA.SV.W.0264.090610T0121Z-090610T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL OSAGE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 915 PM CDT

* AT 820 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED 9 MILES WEST OF   
PAWHUSKA...MOVING EAST AT 35 MPH. THIS STORM WILL MOVE VERY NEAR 
PAWHUSKA.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PAWHUSKA AND
  OKESA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3656 9601 3658 9653 3670 9650 3676 9601
TIME...MOT...LOC 0121Z 266DEG 32KT 3664 9648

$$
5 follow-up statements
000 
WWUS54 KTSA 100133
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
833 PM CDT TUE JUN 9 2009

OKC113-100215-
/O.CON.KTSA.SV.W.0264.000000T0000Z-090610T0215Z/
OSAGE OK-
833 PM CDT TUE JUN 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN OSAGE COUNTY...

AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE 
HAIL AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS ABOUT 10 MILES IN 
DIAMETER AND CENTERED ABOUT 4 MILES SOUTH OF PAWHUSKA...MOVING EAST 
AT 35 MPH. THIS IS A DANGEROUS THUNDERSTORM. 

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PAWHUSKA...
PERSHING...NELAGONEY...TALLANT AND OKESA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3658 9646 3669 9639 3676 9601 3656 9601
TIME...MOT...LOC 0132Z 270DEG 31KT 3662 9637

$$
000 
WWUS54 KTSA 100143
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
843 PM CDT TUE JUN 9 2009

OKC113-100215-
/O.CON.KTSA.SV.W.0264.000000T0000Z-090610T0215Z/
OSAGE OK-
843 PM CDT TUE JUN 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN OSAGE COUNTY...

AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL 
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR PERSHING AND 
TALLANT...MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TALLANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING LARGE HAIL.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3657 9631 3665 9628 3669 9601 3656 9601
TIME...MOT...LOC 0143Z 271DEG 29KT 3661 9624

$$
000 
WWUS54 KTSA 100200 CCA
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
855 PM CDT TUE JUN 9 2009

OKC113-100215-
/O.COR.KTSA.SV.W.0264.000000T0000Z-090610T0215Z/
OSAGE OK-
855 PM CDT TUE JUN 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN OSAGE COUNTY...

AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL JUST 
NORTH OF BARNSDALL...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM IS WEAKENING...BUT MAY STILL PRODUCE 
DAMAGING WINDS.  IF THE TREND CONTINUES...THE SEVERE THUNDERSTORM 
WARNING WILL BE CANCELED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3663 9617 3665 9601 3656 9601 3657 9618
TIME...MOT...LOC 0155Z 276DEG 31KT 3659 9610

$$
000 
WWUS54 KTSA 100156
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
856 PM CDT TUE JUN 9 2009

OKC113-100215-
/O.CON.KTSA.SV.W.0264.000000T0000Z-090610T0215Z/
OSAGE OK-
856 PM CDT TUE JUN 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN OSAGE COUNTY...

AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING SMALL JUST NORTH 
OF BARNSDALL...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM IS WEAKENING...BUT MAY STILL PRODUCE 
DAMAGING WINDS.  IF THE TREND CONTINUES...THE SEVERE THUNDERSTORM 
WARNING WILL BE CANCELED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3663 9617 3665 9601 3656 9601 3657 9618
TIME...MOT...LOC 0155Z 276DEG 31KT 3659 9610

$$
000 
WWUS54 KTSA 100211
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
911 PM CDT TUE JUN 9 2009

OKC113-100221-
/O.EXP.KTSA.SV.W.0264.000000T0000Z-090610T0215Z/
OSAGE OK-
911 PM CDT TUE JUN 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OSAGE COUNTY EXPIRES
AT 915 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH 
THIS STORM AS IT MOVES ACROSS WASHINGTON COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3663 9617 3665 9601 3656 9601 3657 9618
TIME...MOT...LOC 0211Z 276DEG 31KT 3657 9593

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:37 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 9, 6:37 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
637 PM CDT TUE JUN 9 2009

...MESOSCALE UPDATE...

.DISCUSSION...
THE CELL APPROACHING NORTHWEST OSAGE COUNTY IS MOVING TOWARD
A LOCAL MAX IN THE LOW-LEVEL CAPE...VALUES NEAR 100 J/KG TO
700 MB.  THE CELL HAS ALSO TURNED RIGHT AND ITS STORM-RELATIVE
FLOW IS NOW FAVORABLE FOR LOW-LEVEL ROTATION.  THE NEGATIVE
MAY BE THAT THE CELL HAS BEEN STRUGGLING THE LAST HOUR
AND THAT MAY HAVE DISRUPTED IT OVERALL ORGANIZATION.  IF
THAT IS NOT TOO BIG OF A NEGATIVE...THE CELL HAS THE CHANCE
TO BECOME A HIGHLY ORGANIZED SUPERCELL AS IT MOVES INTO NORTHWEST
OSAGE COUNTY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
Hazardous weather outlook, Jun 9, 5:07 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
507 PM CDT TUE JUN 9 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
507 PM CDT TUE JUN 9 2009

...HIGHEST POTENTIAL FOR SEVERE WEATHER EXISTS ACROSS FAR NORTHEAST
   OKLAHOMA THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
        RISK...ELEVATED.
        AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...AFTER 530 PM.

AREA AT GREATEST RISK...NEAR THE KANSAS BORDER.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...AFTER 530 PM.

        AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA AND
                                FAR NORTHWEST ARKANSAS

DISCUSSION...
A NEAR STATIONARY WARM FRONT CURRENTLY REMAINS SOUTHERN KANSAS WITH
A HIGHLY UNSTABLE...BUT STRONGLY CAPPED...AIRMASS RESIDING SOUTH
OF THE BOUNDARY OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. IN
ADDITION...A DRY LINE WAS LOCATED ACROSS NORTHWEST OKLAHOMA LATE
THIS AFTERNOON. THE CURRENT STRONG TO SEVERE CONVECTION HAS
REMAINED ACROSS KANSAS AND SOUTHWEST MISSOURI IN THE VICINITY OF
THE WARM FRONT...HOWEVER IT APPEARS THAT THE STRONG CAP IN PLACE
WILL CONTINUE TO HOLD INTO THE EARLY EVENING ACROSS MUCH OF THE
REGION.

DEEP LAYER SHEAR ALSO WILL REMAIN IN PLACE LATE THIS AFTERNOON AS
A MID LEVEL JET STREAK MOVES OVER THE AREA...ESPECIALLY AREAS
ALONG AND NEAR THE KANSAS BORDER. STORMS THAT DEVELOP OR MOVE INTO
FAR NORTHEAST OKLAHOMA WILL LIKELY BE SUPERCELLULAR EARLY ON WITH
ALL MODES OF SEVERE WEATHER...INCLUDING VERY LARGE HAIL AND ISOLATED
TORNADOES...WITH THE HIGHEST POTENTIAL TO REMAIN ACROSS THE KANSAS
AND OKLAHOMA BORDER COUNTIES THROUGH THE EARLY EVENING. THE SEVERE
THREAT WILL BEGIN TO DECREASE AFTER MIDNIGHT AS STORMS MOVE EAST
OF THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY THIS EVENING ACROSS
NORTHEAST OKLAHOMA AND POSSIBLY LATER THIS EVENING ACROSS NORTHWEST
ARKANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL.
THURSDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE BOTH
WEDNESDAY AND THURSDAY AS THE COLD FRONT MOVES BACK INTO NORTHEAST
OKLAHOMA WEDNESDAY AFTERNOON. THE ATMOSPHERE WILL AGAIN BECOME
UNSTABLE ALONG AND SOUTH OF THE BOUNDARY WITH THE POTENTIAL FOR
SCATTERED STRONG TO SEVERE THUNDERSTORMS ACROSS MUCH OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS LATE WEDNESDAY AFTERNOON INTO THE
OVERNIGHT HOURS.

DEPENDING ON THE EVOLUTION OF WEDNESDAY NIGHTS THUNDERSTORM COMPLEX
ANOTHER ROUND OF SEVERE STORMS COULD BE POSSIBLE THURSDAY AFTERNOON
INTO THURSDAY NIGHT. A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL
CONTINUE INTO EARLY NEXT WEEK AS RICH GULF MOISTURE REMAINS OVER
THE REGION.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR A PERIOD
OF UNSETTLED WEATHER THAT INCLUDES SEVERAL ROUNDS OF POTENTIALLY
SEVERE THUNDERSTORMS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 9, 8:18 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT TUE JUN 9 2009

OKZ054-100145-
OSAGE OK-
818 PM CDT TUE JUN 9 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE

AT 818 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES WEST OF PAWHUSKA...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...PERSHING...
TALLANT AND NELAGONEY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS OF
40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3676 9616 3655 9618 3657 9662 3668 9662
TIME...MOT...LOC 0118Z 266DEG 33KT 3663 9650

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:19 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee48 min
Jun 9, 8:18 PM CDTSpecial Weather StatementTSAOsage27 min
Jun 9, 8:54 PM CDTSevere Thunderstorm WarningTSAOttawa66 min
Jun 9, 9:05 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Nowata, Ottawa40 min
Jun 9, 9:09 PM CDTSpecial Weather StatementTSAWashington36 min
Jun 9, 9:25 PM CDTAreal Flood AdvisoryTSACraig, Ottawa65 min
Jun 9, 9:45 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa60 min
Jun 9, 10:50 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes55 min
Jun 10, 3:38 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee37 min
Jun 10, 3:54 PM CDTSevere Thunderstorm WarningTSAOsage44 min
Jun 10, 4:06 PM CDTSpecial Weather StatementTSAOkfuskee54 min
Jun 10, 4:14 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee38 min
Jun 10, 4:17 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington47 min
Jun 10, 5:04 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg71 min
Jun 10, 5:21 PM CDTSpecial Weather StatementTSAOttawa24 min
Jun 10, 5:23 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Pittsburg67 min
Jun 10, 5:49 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more56 min
Jun 10, 6:32 PM CDTTornado WarningTSAHaskell, Sequoyah28 min
Jun 10, 6:39 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 2 more66 min
Jun 10, 6:47 PM CDTTornado WarningTSAAdair, Sequoyah28 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.